# SDR IPXA09555006

- Difficulty date: February 25, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 25,130 hours, 16,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N755319
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FAIRING SUPPORT CHAFED 4 INCHES FWD OF MLG DOOR TANG DOOR CUTOUT.  REPAIRED IAW SRM 51-70-11-0G.
